≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Acne

 

 

Posts about Acne

Teenage acne4Teen acne1Chronic Acne3Stress and scalp acne15Scalp Acne17Harmonal Acne1Homeopathy remedy increasing acne3acne32acne3Chronic Acne5

 

The ABC Homeopathy Forum

Acne due to E.coli

Hello. I am 28 years old male and had been suffering from acne for more than one year.

The acne appeared two summers ago, after a severe sun burn. Two weeks after that many pimples start to appear on my face - mainly cheeks and eye-bowls.

After having various cosmetic procedures , such as chemical peeling I start treatment with homeopathy for almost 2 month now. I do not have the receipt in front of me at the moment but I can post it later is needed. Mainly I am switching on odd and even days between - silicea 15c, nux vomika 15c, antemonium tartaricum 6c, sulfur iodatum 9c, selenium matallicum 9c and few other I cannot recall at the moment. To bust the immune and detox I take twice a ImmunoComplex, Citrosept 15 drops and Purim.

Recently I made an micro-biological examination of the liquid content in the pimples and it turned out that they contain Escherichia coli (e.coli).

Now I get the idea that the acne in my case might be caused due to toxins in the stomach, intestine and liver toxic.

Could you please tell me if this is a possible cause? Now it is related to the initial sun burn (which probably unlocked my acne) and what shall I do now in order to win this though acne problem.

Thank you advance!
 
  Mandingo on 2010-01-11
This is just a forum. Assume posts are not from medical professionals.
If I may ask you a question before answering to your questions, I would like to know what effect the two-months old medication had on you.

Regards

Niel
 
Niel Madhavan last decade
Dear Niel, Thank you for your quick reply.

I would say that the two months treatment had good effect. Probably due to the detox stuff. My pimples on the check are reduced on 50% but those around the eye bowls still appear.

I am trying to get the relation between the acne and e.coli and how this may be related to stomach or liver - and what is the right appoach to cure in this case

Thank a lot!
Dimitar
 
Mandingo last decade
Please my kind request is receive your answer. I am worried. Thanks
 
Mandingo last decade
Hi

It is not uncommon to have e-coli traced to acne discharge. It doesn't necessarily imply a correlation with liver/intestine troubles.

Though I don't agree to the kind of prescription you have been put on by your homeopath, my advise would b to stick on to it as it is providing relief to you.

If you are not satisfied with the response of the remedy in next one month or so, feel free to write back.

Regards

Niel
 
Niel Madhavan last decade
Hi

Thank for your reply! I will stick to this prescription and monitor the results next month. Furthermore I think of doing one more test of the pimple content to be 100% sure that is e e-coli.

Can you give me an example what the cause might be if it not liver/intestine trouble.

Thanks
Dimitar
 
Mandingo last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.